Research

Bounds on sizes of finite bisimulations of Pfaffian dynamical systems


Reference:

Korovina, M. and Vorobjov, N., 2008. Bounds on sizes of finite bisimulations of Pfaffian dynamical systems. Theory of Computing Systems, 43 (3-4), pp. 498-515.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s00224-007-9019-4

Abstract

We study finite bisimulations of dynamical systems in R-n defined by Pfaffian maps. The pure existence of finite bisimulations for a more general class of o-minimal systems was shown in Brihaye et al. (Lecture Notes in Comput. Sci. 2993, 219-233, 2004), Davoren (Theor. Inf. Appl. 33(4/5), 357-382, 1999), Lafferriere et al. (Math. Control Signals Syst. 13, 1-21, 2000). In Lecture Notes in Comput. Sci. 3210, 2004, the authors proved a double exponential upper bound on the size of a bisimulation in terms of the size of description of the dynamical system. In the present paper we improve it to a single exponential upper bound, and show that this bound is tight, by exhibiting a parameterized class of systems on which it is attained.

Details

Item Type Articles
CreatorsKorovina, M.and Vorobjov, N.
DOI10.1007/s00224-007-9019-4
Uncontrolled Keywordshybrid system, dynamical system, semialgebraic geometry, bisimulation
DepartmentsFaculty of Science > Computer Science
RefereedYes
StatusPublished
ID Code12403
Additional Information2nd Conference on Computability in Europe (CiE 2006) Swansea Univ, Dept Comp Sci, Swansea, WALES, JUN 30-JUL 05, 2006

Export

Actions (login required)

View Item